| Catalog Number |
P/N 500101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
07/26/2025
Type of Reportable Event
Death
Event or Problem Description
Per hospital staff, patient was diagnosed with sepsis and the determination was made to remove the patient from stah support by the patient and their family.The patient was removed from support in hospital.The device was stated to not have contributed or caused the patient death.
Additional Manufacturer Narrative
Per hospital staff, patient death was determined to be unrelated to the device, the patient was removed from support after a diagnosis of sepsis.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.